# SDR AWXA200501570

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 49,527 hours, 33,305 cycles
- System (JASC): 2210 · Autopilot System
- Part: Force Limiter
- Part number: 10618165
- Part serial: 890810
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 49,544 hours, 33,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

MCI - DIVERSION - FLT 621 - DEPARTING FROM MKE EN ROUTE TO PHX, CREW REPORTED DUAL AUTOPILOT FAILURE, WOULD NOT ENGAGE.  AIRCRAFT DIVERTED TO MCI TO REFUEL DUE TO INABILITY TO COMPLY WITH RVSM RESTRICTIONS.  LANDED WITHOUT FURTHER EVENT IN MCI AND CREW DEFFERED BOTH AUTOPILOTS.  IN PHX, MAINTENANCE FOUND THAT THE AILERON FORCE LIMITER WAS POPPING BOTH "A" AND "B" INTERLOCK CIRCUIT BREAKERS.  REMOVED AND REPLACED THE AILERON FORCE LIMITER, OPERATIONAL CHECKS WERE GOOD. VENDOR CONFIRMED FAILURE. FAILED PRELIMINARY FUNCTIONAL TEST INTERMITTENT LOGIC SWITCH @17DEGREES.  FOUND 2 WORN ACTUATORS, 2 SWITCHES WERE CONTAMINATED AND 2 SWITCHES OUT OF TOLERANCE. REPLACED PARTS, REPAIRED AND TESTED UNIT PER CMM 22-10-02 REV
